# SDR QMLA2013082313124

- Difficulty date: August 23, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N390AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: EC7174
- Aircraft time: 905 hours, 3,254 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 905 hours, 1,766 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33050101
- Part serial: M1515
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 905 hours, 3,254 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GEARBOX CHIP LIGHT ON APPROACH. AFTER LANDING, REMOVED AND INSPECTED CHIP DETECTOR AND FOUND CHIP DETECTOR COVERED WITH SMALL CHIPS. AFTER LOOKING IN THE MM FOR LIMITS, FOUND THE AMOUNT OF CHIPS EXCEEDED LIMITS. GEARBOX WAS REMOVED FROM SERVICE.
